MathSciNet Relay Station
MathSciNet bibliographic data
MR2827764 (2012k:45006) 45G10 (26A33 34K20 34K37 45N05)
Darwish, Mohamed Abdalla; Henderson, Johnny; O'Regan, Donal Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument. Bull. Korean Math. Soc. 48 (2011), no. 3, 539–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement